Klonopin Rehab

Call 1 (888) 460-6556
any time to discuss treatment options
Get Help Now
  • Use This Format Only: (###) ###-####
  • This field is for validation purposes and should be left unchanged.

Signs of Klonopin Overdose

Have you been taking Klonopin for a while? Did your doctor prescribe it to your for anxiety attacks or panic disorders? Klonopin is a very effective treatment and provides relief to many who struggle on a daily basis just to lead a normal life. Many have suffered with bouts of anxiety for most of their lives. Without the distraction of panic attacks many are able to focus on their work without worrying about every little detail. Klonopin is also highly addictive and can have dangerous effects when abused. When stress starts to build at home or at work the use of Klonopin might increase. Taking an extra dose might seem innocent enough but then more and more of the drug is required to have the desired effect. It is easy to take too much Klonopin because it stays in your system for a really long time and has a longer half life than other benzodiazepenes.

Signs of Klonopin Overdose

What are the signs of an overdose on klonopin? What should someone expect to feel if they have taken too much of the drug and are concerned that they might have overdosed? You might not be sure if you should go the emergency room or seek help from your doctor. Symptoms that occur during a Klonopin overdose include blurred vision, slurred or incoherent speech, lack of coordination, confusion and extreme sleepiness. An overdose on Klonopin can make you feel really tired and cause you to sleep very heavily sometimes for long periods of time. It can lower your heart rate or cause a drop in your blood pressure and can even cause respiratory distress. It is recommended to seek help immediately, even if you’re not sure, to be on the safe side.

Klonopin Dependence

klonopin abuse

Slurred speech, drowsiness, and blurred vision are all overdose signs from klonopin.

You’re doctor will probably recommend that you seek long term professional treatment for your dependence to Klonopin. According to NIDA, “Medications can be effective when they are used properly, but some can be addictive and dangerous when abused,” Even though it may seem like no big deal, taking medication other than prescribed is indicative of an addiction and that the problem is usually far greater than the overdose.

Having an addiction to drugs or alcohol doesn’t make you a bad person and you shouldn’t feel ashamed. There are many treatment options through both inpatient and outpatient drug rehabilitation facilities that can help you to face your addiction head on. You will also discover that you are not alone. Through group counseling sessions you will connect with others who are struggling with their addictions too. The truth is that one third of all people that are prescribed Klonopin will develop a tolerance if it is taken for more than four weeks.

Your doctor can help you to find a treatment center that is right for you and can even help you to find out if your insurance will cover some of the cost. Many even offer treatment at no cost or at a shared cost depending on your ability to pay. The first step is recognizing that you are unable to stop using Klonopin on your own and admitting that you need help.